This work is supported by the National Natural Science Foundation of China (Nos. 11501150), A Project of Shandong Province Higher Educational Science and Technology Program of China (J16LI09), the National Social Science Foundation of China (16BJL087), the instructional reform item of Heigher Education of Shandong Province (2015M091), the Natural Science Foundation of Shandong Province (No. ZR2016AM02), the NNSF of Heilongjiang Province in China (A201422).
This paper considers a stochastic predator-prey model with infinite delay and impulsive perturbations. Sufficient conditions for permanence in time average are established as well as extinction, stability in time average and global attractivity of the stochasic model. Some simulation figures, which are obtained by the split-step \(\theta \)-method to discretize the stochasic model, are introduced to support the analytical findings. Our results demonstrate that, firstly, impulsive perturbations which may represent human factor play a key role in maintaining ecological balance; secondly, environmental noise, which can be modelled by Brownian motion, is disadvantageous to population survival; finally, infinite delay has not affect permanence in time average, extinction, stability in time average and global attractivity of the stochasic model.
Bitte loggen Sie sich ein, um Zugang zu diesem Inhalt zu erhalten
Hale, J.K., Kato, J.: Phase space for retarded equations with infinite delay. Funkcial. Ekvac.
21, 11–41 (1978)
Kuang, Y., Smith, H.L.: Global stability for infinite delay Lotka–Volterra type systems. J. Differ. Equ.
103, 221–246 (1993)
Golpalsamy, K.: Global asymptotic stability in Volterras population systems. J. Math. Biol.
19, 157–168 (1984)
Golpalsamy, K.: Stability and Oscillations in Delay Differential Equations of Population Dynamics. Kluwer, Dordrecht (1992)
Fan, M., Wang, K.: Global existence of positive periodic solutions of periodic predator-prey system with infinite delays. J. Math. Anal. Appl.
262, 1–11 (2001)
Kuang, Y.: Delay Differential Equations with Applications in Population Dynamics. Academic Press, Boston (1993)
May, R.M.: Stability and Complexity in Model Ecosystems. Princeton University Press, Princeton (2001)
Li, X., Mao, X.: Population dynamical behavior of non-autonomous Lotka–Volterra competitive system with random perturbation. Discrete Contin. Dyn. Syst.
24, 523–545 (2009)
Jiang, D., Shi, N., Li, X.: Global stability and stochastic permanence of a non-autonomous logistic equation with random perturbation. J. Math. Ana. Appl.
340, 588–597 (2008)
Li, X., Yin, G.: Logistic models with regime switching: permanence and ergodicity. J. Math. Anal. Appl.
433, 593–611 (2016)
Wei, F., Wang, K.: The existence and uniqueness of the solution for stochastic functional differential equations with infinite delay. J. Math. Anal. Appl.
331, 516–531 (2007)
Li, W., Wang, K.: Optimal harvesting policy for general stochastic logistic population model. J. Math. Anal. Appl.
368, 420–428 (2010)
Wu, F., Xu, Y.: Stochastic Lotka–Volterra population dynamics with infinite delay. SIAM J. Appl. Math.
70, 641–657 (2009)
Wei, F., Cai, Y.: Existence, uniqueness and stability of the solution to neutral stochastic functional differential equations with infinite delay under non-Lipschitz conditions. Adv. Differ. Equ.
2013, 151 (2013)
Lu, C., Ding, X.: Persistence and extinction in general non-autonomous logistic model with delays and stochastic perturbation. Appl. Math. Comput.
229, 1–15 (2014)
Lakshmikantham, V., Bainov, D., Simeonov, P.: Theory of Impulsive Differential Equations. World Scientific Press, Singapore (1989)
Bainov, D., Simeonov, P.: Impulsive Differential Equations: Periodic Solutions and Applications. Longman, Harlow (1993)
Liu, M., Wang, K.: On a stochastic logistic equation with impulsive perturbations. Comput. Math. Appl.
63, 871–886 (2012)
Wu, R., Zou, X., Wang, K.: Asymptotic behavior of a stochastic non-autonomous predator-prey model with impulsive perturbations. Commun. Nonlinear Sci. Numer. Simul.
20, 965–974 (2015)
Zuo, W., Jiang, D.: Periodic solutions for a stochastic non-autonomous Holling–Tanner predator-prey system with impulses. Nonlinear Anal. Hybrid Syst.
22, 191–201 (2016)
Lu, C., Ding, X.: Persistence and extinction of a stochastic logistic model with delays and impulsive perturbations. Acta Math. Sci. Ser. B
34, 1551–1570 (2014)
Liu, M., Wang, K.: Asymptotic behavior of a stochastic nonautonomous Lotka–Volterra competitive system with impulsive perturbations. Math. Comput. Model.
57, 909–925 (2013)
Haddock, J.R., Hornor, W.E.: Precompactness and convergence on norm of positive orbits in a certain fading memory space. Funkcial. Ekvac.
31, 349–361 (1988)
Lu, C., Ding, X.: Persistence and extinction of an impulsive stochastic logistic model with infinite delay. Osaka J. Math.
53, 1–29 (2016)
Sawano, K.: Some considerations on the fundamental theorems for functional differential equations with infinite delay. Funkcial. Edvac.
22, 615–619 (1982)
Liu, M., Wang, K., Wu, Q.: Survival analysis of stochastic competitive models in a polluted environment and stochastic competitive exclusion principle. Bull. Math. Biol.
73, 1969–2012 (2011)
Han, Q., Jiang, D., Ji, C.: Analysis of a delayed stochastic predator-prey model in a polluted environment. Appl. Math. Model.
38, 3067–3080 (2014)
Wei, F.: The Basic Theory of Stochastic Functional Differential Equations with Infinite Delay. Dissertation, Northeast Normal University, China (2006)
Ma, Z., Cui, G., Wang, W.: Persistence and extinction of a population in a polluted environment. Math. Biosci.
101, 75–97 (1990)
Liu, M., Wang, K.: Dynamics of a two-prey one-predator system in random environments. J. Nonlinear Sci.
23, 751–775 (2013)
Mao, X.: Stochastic versions of the Lassalle theorem. J. Differ. Equ.
153, 175–195 (1999)
Karatzas, I., Shreve, S.E.: Brownian Motion and Stochastic Calculus. Springer, Berlin (1991)